# SDR 2008UALA03072

- Difficulty date: May 28, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL 2L HAS CORROSION AT APPROX FRAME 68.  CORROSION - ACP'ED REWORK, PRIMER AND TOP COAT REF SRM 53-00-14.
